# SDR 2003F00003

- Difficulty date: December 22, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,784 hours, 18,610 cycles
- Engine: Rroyce RB21122*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Part serial: 56614
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION RIGHT 1 DOOR EXTERIOR EGRESS LIGHT WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED RIGHT 1 DOOR POWERPACK IAW MM, OPERATIONAL CHECK GOOD.
